Numerische Mathematik

, Volume 12, Issue 5, pp 349–368

Similarity reduction of a general matrix to Hessenberg form

  • Roger S. Martin
  • J. H. Wilkinson
Handbook Series Linear Algebra

DOI: 10.1007/BF02161358

Cite this article as:
Martin, R.S. & Wilkinson, J.H. Numer. Math. (1968) 12: 349. doi:10.1007/BF02161358

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • Roger S. Martin
  • J. H. Wilkinson
    • 1
  1. 1.Division of Numerical and Applied MathematicsNational Physical LaboratoryTeddingtonGreat Britain